×

zbMATH — the first resource for mathematics

Found 50 Documents (Results 1–50)

100
MathJax
Sib. Zh. Ind. Mat. 19, No. 3, 15-27 (2016); translation in J. Appl. Ind. Math. 10, No. 3, 322-332 (2016).
MSC:  62J02 62F35
PDF BibTeX XML Cite
Full Text: DOI
Teor. Jmovirn. Mat. Stat. 73, 146-150 (2005); translation in Theory Probab. Math. Stat., Vol 73, 163-179 (2006).
MSC:  62J02 62F12 62H12
PDF BibTeX XML Cite
Full Text: Link
Van Huffel, Sabine (ed.) et al., Total least squares and errors-in-variables modeling. Analysis, algorithms and applications. Dordrecht: Kluwer Academic Publishers. 121-130 (2002).
MSC:  65C60 62J12 62J02
PDF BibTeX XML Cite
Berkane, Maia (ed.), Latent variable modeling and applications to causality. Proceedings of the 1994 UCLA conference. New York, NY: Springer. Lect. Notes Stat., Springer-Verlag. 120, 195-210 (1997).
MSC:  62H25
PDF BibTeX XML Cite
Van Huffel, Sabine (ed.), Recent advances in total least squares techniques and errors-in-variables modeling. Proceedings of the 2nd international workshop on total least squares and errors-in-variables modeling, Leuven, Belgium, August 21-24, 1996. Philadelphia, PA: Society for Industrial and Applied Mathematics, SIAM. 77-86 (1997).
MSC:  62J05 62H25 62J02
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
all top 3
Software